| Model Number |
SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 30-dec-2025, a sales representative reported via (b)(4) that an ar-3652tsp fibertak rc suture anchor pulled out during use while being set.The surgeon repositioned and placed a new anchor to achieve fixation.The case was delayed by approximately one minute.This occurred during a rotator cuff repair procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 02-jan-2026: all material from the implant was removed from the patient.The case was completed with an ar-3652sp fibertak rc suture anchor.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis loading or prying and leveraging the device during insertion.